On some notions of convergence for n-tuples of operators

Daniel Alpay, F. Colombo, I. Sabadini

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The aim of this paper is to show that we can extend the notion of convergence in the norm-resolvent sense to the case of several unbounded noncommuting operators (and to quaternionic operators as a particular case) using the notion of S-resolvent operator. With this notion, we can define bounded functions of unbounded operators using the S-functional calculus for n-tuples of noncommuting operators. The same notion can be extended to the case of the F-resolvent operator, which is the basis of the F-functional calculus, a monogenic functional calculus for n-tuples of commuting operators. We also prove some properties of the F-functional calculus, which are of independent interest.

Original languageEnglish
Pages (from-to)2363-2371
Number of pages9
JournalMathematical Methods in the Applied Sciences
Issue number16
StatePublished - 15 Nov 2014


  • Convergence in the norm-resolvent sense
  • F-resolvent operator
  • Properties of the F-functional calculus
  • S-resolvent operator
  • Unbounded and noncommuting operators

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering


Dive into the research topics of 'On some notions of convergence for n-tuples of operators'. Together they form a unique fingerprint.

Cite this